# SDR ASAA2015122114379

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,382 hours, 8,650 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Failed
- Location: Fuel Qty
- Part time: 28,410 hours, 8,660 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS THAT CENTER TANK REFUEL INDICATOR DISPLAYS ALL "8'S".  ACFT GROUNDED. VERIFIED CTR TANK REFUEL QTY INDICATOR INTERMITTENT.  REPLACED CTR REFUEL QTY INDICATOR, OPS NORMAL REF AMM 28-41-61.
